JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 4, Issue 2, Article 39
The Inequalities $G \leq L \leq I \leq A$ in $n$ Variables

    Authors: Zhen-Gang Xiao, Zhi-Hua Zhang,  
    Keywords: Inequality, Arithmetic mean, Geometric mean, Logarithmic mean, Identric mean, $n$ variables, Van der Monde determinant.  
    Date Received: 21/10/02  
    Date Accepted: 28/03/03  
    Subject Codes:


    Editors: Feng Qi,  

In the short note, the inequalities $ Gle Lle Ile A$ for the geometric, logarithmic, identric, and arithmetic means in $ n$ variables are proved.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login